Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Kodaira Dimension of Subvarieties : II

Title data

Peternell, Thomas:
Kodaira Dimension of Subvarieties : II.
In: International Journal of Mathematics. Vol. 17 (May 2006) Issue 5 . - pp. 619-631.
ISSN 1793-6519
DOI: https://doi.org/10.1142/S0129167X0600362X

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 19 Nov 2020 11:40
Last Modified: 19 Nov 2020 11:40
URI: https://eref.uni-bayreuth.de/id/eprint/60050